MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E05, PYTHON 11MM-40CM; DXE

APPLIED MEDICAL RESOURCES A4E05, PYTHON 11MM-40CM; DXE
Model Number A4E05
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: "thrombectomy." event description: "please see report '(b)(4)'.When medical staff tried to remove thrombus, the balloon was ruptured.The medical staff elected to remove the python catheter from the patient's vessel and use competitor's catheter for the surgery.This event didn't affect the patient." "complaint sample was discarded in the hospital because the patient has infection.The complaint sample is not available for investigation." additional information was received via email from regulatory affairs and quality assurance, on tuesday 19-dec-2017 "according to the sales rep., the balloon rupture issue is the same as (b)(6)." type of intervention: "use competitor's catheter for the surgery" patient status: "this event didn't affect the patient.".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A4E05, PYTHON 11MM-40CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7181236
Report Number2027111-2018-00014
Device Sequence Number1237242
Product Code DXE
UDI-Device Identifier00607915113445
UDI-Public(01)00607915113445(17)180102(30)01(10)1181977
Combination Product (Y/N)N
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/02/2018
Device Model NumberA4E05
Device Catalogue Number100624201
Device Lot Number1181977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date01/19/2018
Patient Sequence Number1